# SDR SWAA2022012683254

- Difficulty date: May 26, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD SERVICE DOOR MOP SILL B.S 3294-360. / REMOVED CORRISION IN A AREA OF 1'X X 1' X .020. IAW SRM 51-10-02-0G-0; FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-2. REMOVED & REPLACED MOPSILL IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; SRM 51-40-02-0G-0. 88952U 6/1/17
